| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer had high blood glucose level of 500 mg/dl.Customer stated that the insulin pump had motor error alarm.Customer stated that they were able to clear alarm.Customer was able to complete rewind.Customers stated that the insulin pump had button error alarm.The insulin pump will not be returned for analysis.